Per citar aquest document: http://ddd.uab.cat/record/143015
The division problem with maximal capacity constraints
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
Bergantiños Cid, Gustavo (Universidade de Vigo)

Data: 2012
Resum: The division problem consists of allocating a given amount of an homogeneous and perfectly divisible good among a group of agents with single-peaked preferences on the set of their potential shares. A rule proposes a vector of shares for each division problem. Most of the literature has implicitly assumed that all divisions are feasible. In this paper we consider the division problem when each agent has a maximal capacity due to an objective and verifiable feasibility constraint which imposes an upper bound on his share. Then each agent has a feasible interval of shares where his preferences are single-peaked. A rule has to propose to each agent a feasible share. We focus mainly on strategy-proof, efficient and consistent rules and provide alternative characterizations of the extension of the uniform rule that deals explicitly with agents’ maximal capacity constraints.
Nota: We thank an anonymous referee whose comments and suggestions helped us to write a better paper. The work of G. Bergantiños is partially supported by research grant ECO2008-03484-C02-01 from the Spanish Ministry of Science and Innovation and FEDER. Support for the research of J. Massó was received through the prize “ICREA Acadèmia” for excellence in research, funded by the Generalitat de Catalunya. He also acknowledges the support of MOVE (where he is an affiliated researcher), of the Barcelona Graduate School of Economics (where he is an affiliated professor), and of the Government of Catalonia, through grant SGR2009-419. His work is also supported by the Spanish Ministry of Science and Innovation through grants ECO2008-04756 (Grupo Consolidado-C) and CONSOLIDER-INGENIO 2010 (CDS2006-00016). The work of A. Neme is partially supported by the Universidad Nacional de San Luis through grant 319502 and by the Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET) through grant PICT-02114.
Nota: Número d'acord de subvenció MICINN/ECO2008-03484-C02-01
Nota: Número d'acord de subvenció SGR2009-419
Nota: Número d'acord de subvenció MICINN/ECO2008-04756
Nota: Número d'acord de subvenció CDS2006-00016
Nota: Número d'acord de subvenció 319502
Nota: Número d'acord de subvenció PICT-02114
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l'obra i la creació d'obres derivades, fins i tot amb finalitats comercials, sempre i quan es reconegui l'autoria de l'obra original. Creative Commons
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Economia matemàtica ; Division problema ; Single-peaked preferences ; Uniform rule ; Capacity constraints
Publicat a: SERIEs : Journal of the Spanish Economic Association, Vol. 3 Núm. 1 (March 2012) , p. 29-57, ISSN 1869-4195

DOI: 10.1007/s13209-011-0055-6


29 p, 345.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-09, darrera modificació el 2016-06-04



   Favorit i Compartir